# SDR FDEA201009273742

- Difficulty date: September 27, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5383413820500
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN MAIN FRAME IS GOUGED AT FRAME 47 FROM STRINGER 12R TO STRINGER 13R.  COMPLIED WITH EA 6-5310-121266A.
